# SDR IPXA2025022646527

- Difficulty date: February 19, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 28,209 hours, 4,142 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND LARGE DENT ON RIGHT LEADING EDGE HORIZONTAL STAB. ACCOMPLISHED PERMANENT REPAIR PER EO 89543 REQ 3. RE-INSTALLED ORIGINAL HORIZONTAL STABILIZER LEADING EDGE WITH REF TO AMM 55-10-01-404-007 UP TO AND INCLUDING STEPS F(9) AS REQUIRED. COMPLETED REMAINING STEPS FOR INSTALLATION OF THE ORIGINAL HORIZONTAL STABILIZER LEADING EDGE WITH REF TO AMM 55-10-01-404-007 AS REQUIRED. THIS CLEARS THE ASSOCIATED DEFERRAL.
